\`x^2+y_1+z_12^34\`
Advanced Search
Article Contents
Article Contents

Nonexistence of solutions for nonlinear differential inequalities with gradient nonlinearities

Abstract Related Papers Cited by
  • The aim of this paper is to prove some nonexistence results for nonnegative weak solutions of the nonlinear differential inequalities with gradient nonlinearities in $R^N$. The proofs are based on the test function method developed by Bidaut-Véron, Mitidieri and Pohozaev in [3] and [14].
    Mathematics Subject Classification: Primary: 35J60, 35J70; Secondary: 35R45.

    Citation:

    \begin{equation} \\ \end{equation}
  • [1]

    E. Galakhov, Some nonexistence results for quasilinear PDE's, Commun. Pure Appl. Anal., 6 (2007), 141-161.doi: 10.1002/cpa.3160390306.

    [2]

    E. Mitidieri and S. I. Pohozaev, Absence of positive solutions for quasilinear elliptic problems in $\mathbbR^N$, Proc. Steklov Inst. Math., 227 (1999), 186-216.

    [3]

    E. Mitidieri and S. I. Pohozaev, Nonexistence of weak solutions for some degenerate elliptic and parabolic problems on $R^n$, J. Evol. Equ., 1 (2001), 189-220.doi: 10.1007/PL00001368.

    [4]

    E. Mitidieri and S. I. Pohozaev, A priori estimates and the absence of solutions of nonlinear partial differential equations and inequalities, Proc. Steklov Inst. Math., 234 (2001), 1-362.

    [5]

    E. Mitidieri and S. I. Pohozaev, Towards a unified approach to nonexistence of solutions for a class of differential inequalities, Milan J. Math., 72 (2004), 129-162.doi: 10.1007/s00032-004-0032-7.

    [6]

    G. Karisti, On the absence of solutions of systems of quasilinear elliptic inequalities, Differ. Equs., 38 (2002), 375-383.doi: 10.1023/A:1016061909813.

    [7]

    G. G. Laptev, On the absence of solutions to a class of singular semilinear differential inequalities, Proc. Steklov Inst. Math., 232 (2001), 216-228.

    [8]

    H. Brezis and X. Cabré, Some simple nonlinear PDE's without solutions, Boll. Unione Mat. Ital. Sez. B Artic. Ric. Mat., 1 (1998), 223-262.

    [9]

    J. Serrin and H. Zou, Cauchy-Liouville and universal boundedness theorems for quasilinear elliptic equations and inequalities, Acta Math., 189 (2002), 79-142.doi: 10.1007/BF02392645.

    [10]

    J. Serrin, Entire solutions of quasilinear elliptic equations, J. Math. Anal. Appl., 352 (2009), 3-14.doi: 10.1016/j.jmaa.2008.10.036.

    [11]

    L. D'Ambrosio, Liouville theorems for anisotropic quasilinear inequalities, Nonlinear Anal., 70 (2009), 2855-2869.doi: 10.1016/j.na.2008.12.028.

    [12]

    L. D'Ambrosio and E. Mitidieri, Nonnegative solutions of some quasilinear elliptic inequalities and applications, Mat. Sb., 201 (2010), 1-20.doi: 10.1070/SM2010v201n06ABEH004094.

    [13]

    L. D'Ambrosio and E. Mitidieri, A priori estimates, positivity results, and nonexistence theorems for quasilinear degenerate elliptic inequalities, Adv. Math., 224 (2010), 967-1020.doi: 10.1016/j.aim.2009.12.017.

    [14]

    M. F. Bidaut-Véron and S. Pohozaev, Nonexistence results and estimates for some nonlinear elliptic problems, J. Anal. Math., 84 (2001), 1-49.doi: 10.1007/BF02788105.

    [15]

    R. Filippucci, Nonexistence of positive weak solutions of elliptic inequalities, Nonlinear Anal., 70 (2009), 2903-2916.doi: 10.1016/j.na.2008.12.018.

    [16]

    R. Filippucci, P. Pucci and M. Rigoli, Non-existence of entire solutions of degenerate elliptic inequalities with weights, Arch. Ration. Mech. Anal., 188 (2008), 155-179.doi: 10.1017/s00205-007-0081-5.

    [17]

    R. Filippucci, P. Pucci and M. Rigoli, On weak solutions of nonlinear weighted $p$-Laplacian elliptic inequalities, Nonlinear Anal., 70 (2009), 3008-3019.doi: 10.1016/j.na.2008.12.031.

    [18]

    R. Filippucci, P. Pucci and M. Rigoli, On entire solutions of degenerate elliptic differential inequalities with nonlinear gradient terms, J. Math. Anal. Appl., 356 (2009), 689-697.doi: 10.1016/j.jmaa.2009.03.050.

    [19]

    R. Filippucci, P. Pucci and M. Rigoli, Nonlinear weighted $p$-Laplacian elliptic inequalities with gradient terms, Commun. Contemp. Math., 12 (2010), 501-535.doi: 10.1142/S0219199710003841.

    [20]

    S. I. Pohozaev, A general approach to the theory of the nonexistence of global solutions of nonlinear partial differential equations and inequalities, Proc. Steklov Inst. Math., 236 (2002), 273-284.

    [21]

    S. I. Pohozaev and A. Tesei, Nonexistence of local solutions to semilinear partial differential inequalities, Ann. Inst. H. Poincaré Anal. Non Linéaire, 21 (2004), 487-502.doi: 10.1016/j.anihpc.2003.06.002.

  • 加载中
SHARE

Article Metrics

HTML views() PDF downloads(109) Cited by(0)

Access History

Other Articles By Authors

Catalog

    /

    DownLoad:  Full-Size Img  PowerPoint
    Return
    Return